# SDR WRLA2009044

- Difficulty date: February 7, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: ARC047241
- Condition: Cracked
- Location: Lws 412.369
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND LT WING I/B AILERON LEADING EDGE O/B SIDE HAD TEE CHORD CRACKED AT XORS 412.369.  REPLACED WITH NEW TEE CHORD IAW SRM VOL II 51-33-01 REV 40.
